PARARED 650 MG TABLET

42.00

4.2/Tablet(10 tablets in 1 strip)

ADD TO CART

Manufacture : BIG LABORATORIES PVT LTD

Composition: Paracetamol / Acetaminophen (650mg)
Potentially unsafe with : Alcohol

Fundamentally used for : Fever, Headache, Muscle pain

Delivery

Check estimated delivery time

Deals of the Day